# SDR SWAA2024030547295

- Difficulty date: February 1, 2024
- Submitted: March 5, 2024
- Operation: Air carrier
- Aircraft: N238WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34713
- Aircraft time: 58,632 hours, 35,085 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 500b-500c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO BAY RH FLOOR-TO-SIDEWALL SUPPORT AT WL 156; RBL 24; BS 500B+14; BS 500C+10; AND BS 500C+14<[01] REMOVED AND REPLACED ON FWD CARGO BAY RH FLOOR-TO-SIDEWALL SUPPORT AT WL 156; RBL 24 ; BS 500A - 500D. IAW BOEING 737-700 SRM 51-40-02; & DWG# 143A7500.;[02] UPDATED MEASUREMENTS TABLE TO RII.;[03] VERIFIED JOB COMPLETE
